RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 8, Pages 26–36 (Mi ivm3052)  

This article is cited in 1 scientific paper (total in 1 paper)

The averaging method and the asymptotic behavior of solutions to differential inclusions

V. S. Klimov, A. Yu. Ukhalov

Chair of Mathematical Analysis, Yaroslavl State University, Yaroslavl, Russia

Abstract: We prove one version of the first Bogolyubov theorem for differential inclusions with multivalued mappings that satisfy certain one-sided constraints. We study the dependence of solutions to differential inclusions on the parameters.

Keywords: averaging method, differential inclusions, asymptotic methods.

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:8, 20–28

Bibliographic databases:

UDC: 517.958
Received: 07.05.2007
Revised: 18.10.2007

Citation: V. S. Klimov, A. Yu. Ukhalov, “The averaging method and the asymptotic behavior of solutions to differential inclusions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 8, 26–36; Russian Math. (Iz. VUZ), 53:8 (2009), 20–28

Citation in format AMSBIB
\Bibitem{KliUkh09}
\by V.~S.~Klimov, A.~Yu.~Ukhalov
\paper The averaging method and the asymptotic behavior of solutions to differential inclusions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 8
\pages 26--36
\mathnet{http://mi.mathnet.ru/ivm3052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2584255}
\zmath{https://zbmath.org/?q=an:1188.34052}
\elib{https://elibrary.ru/item.asp?id=12514178}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 8
\pages 20--28
\crossref{https://doi.org/10.3103/S1066369X09080040}


Linking options:
  • http://mi.mathnet.ru/eng/ivm3052
  • http://mi.mathnet.ru/eng/ivm/y2009/i8/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gama R., Smirnov G., “Stability and Optimality of Solutions To Differential Inclusions Via Averaging Method”, Set-Valued Var. Anal., 22:2 (2014), 349–374  crossref  mathscinet  zmath  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:340
    Full text:75
    References:33
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020